Some Examples on Linear Topological Spaces.
Mathematische Annalen, Tome 153 (1964), pp. 150-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1964__153_161126,
author = {Y. KOMURA},
title = {Some {Examples} on {Linear} {Topological} {Spaces.}},
journal = {Mathematische Annalen},
pages = {150--162},
year = {1964},
volume = {153},
zbl = {0149.33604},
url = {http://geodesic.mathdoc.fr/item/MAN_1964__153_161126/}
}
Y. KOMURA. Some Examples on Linear Topological Spaces.. Mathematische Annalen, Tome 153 (1964), pp. 150-162. http://geodesic.mathdoc.fr/item/MAN_1964__153_161126/